# SDR GTIA2025110339163

- Difficulty date: October 30, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 53,034 hours, 24,384 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT BELOW 10000FT FAS REPORTED A STRONG DIRTY SOCK SMELL. DESCRIPTION OF ODOR/FUMES: CONTINOUS AND DISCOMFORTABLE, DIRTY SOCKS/ ACRID/ PUNGENT/ IRRITATING/ BURNING EYE SMELL.  SOURCE: CABIN AIR SUPPLY VENTS. FWD CABIN AND MID CABIN. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-REF TSM 05-50-00-810-831-A APU VERIFIED NO LEAKS , ISOLATED PACK 1 AND PACK 2 , PERFORMED DECONTAMINATION , PACK BURN OUT IAW AMM 21-00-00 & R+R RECIRCULATION FILTERS IAW AMM 21-21-41 NO SMELL DETECTED , A/C OK FOR SVC.
